Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On $2$-knot groups with abelian commutator subgroups
HTML articles powered by AMS MathViewer

by Katsuyuki Yoshikawa PDF
Proc. Amer. Math. Soc. 92 (1984), 305-310 Request permission

Abstract:

In this paper it is shown that if the commutator subgroup of a $2$-knot group is abelian, then it is isomorphic to $Z \oplus Z \oplus Z$, ${Z_\alpha }$, $Z[1/2]$ or $Z[1/2] \oplus {Z_5}$, where $\alpha$ is an odd integer and $Z[1/2]$ is the additive group of the dyadic rationals.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45
  • Retrieve articles in all journals with MSC: 57Q45
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 305-310
  • MSC: Primary 57Q45
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754727-3
  • MathSciNet review: 754727